# SDR AALA202504108041

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N886BR
- Make and model: Boeing 787-8
- Aircraft serial: 66006
- Aircraft time: 8,327 hours, 1,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING THE EMERGENCY LIGTHING SYSTEM OPERATION CHECK FOUND SEAT 22H,  25D, 25H & 26H EMERGENCY LIGHT INOP PER WORK CARD 78T21033001. MAINTENANCE REMOVED AND REPLACED WBU 21 IAW AMM 33-51-07.
